# SDR 2023FA0000811

- Difficulty date: December 5, 2023
- Submitted: December 5, 2023
- Operation: General aviation
- Aircraft: N383MD
- Make and model: Agusta AW139
- Aircraft serial: 41289
- Aircraft time: 2,916 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bushing
- Part number: 3G6220A00531
- Part serial: MC121586
- Condition: Scored
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND WHITE TENSION LINK FLANGE BUSHING BORE SCORED.
